# SDR 05FDEA02688

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- Aircraft time: 30,635 hours, 17,571 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JUST AT BRAKE RELEASE AN "AFT AIRSTAIR" LIGHT ILLUMINATED.  TAKEOFF WAS REJECTED.  RTO CHECKLIST WAS ACCOMPLISHED.  REJECTED TAKEOFF PARAMETERS, AIRSPEED <50 KIAS, EPR NR 1 NR 3 1.83, NR 2 1.75.  TAKEOFF TIME 02:18.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-B.  CREW COMMENTED NO PROBLEMS WITH AFT A/S WARNING LIGHT SYS LAST TWO LEGS.   INSPECTED ALL UP LOCK & INTERIOR HANDLE SWITCHES & TESTED SYS SEVERAL TIMES IAW B727MM 52-70-001-5.
